MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS
Catalog Number 318-02-02
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that arctic sun device is alarming low flow (alarm 02) and therapy has shut off.They changed the orientation of the tubing.The nurse stated the flow dropped to 0 lpm, so going to change the pad out.Nurse stated that the flow was 0 lpm, inlet pressure was -7psi, circulation pump command was 34 percentage.The flow was 1.8 lpm, -7.3psi, 73 percentage.Pump hours were 1263.System hours were 4480.Flow dropped to 1.1 lpm and inlet pressure was -7.8 psi.There was alarm 113 (reduced water temperature control) in the event log.Nurse confirmed that pads were connected properly and moved the tubing around.The flow was 0.8lpm, -7.1psi.If the flow dropped to 0.5lpm, the heater would not be able to work appropriately, leading to alarm 113.Walked the nurse through replacing the pad.The flow with new pad was 0.9 lpm, -7.3psi, 33 percentage.Nurse removed the fluid delivery line and inlet pressure dropped to 0 lpm.Replaced the fluid delivery line 0.9 lpm, -7psi, 36 percentage.Asked the nurse to keep an eye of flow rate and to call back if it drops again.Per follow up information received on 22jun2026, nurse stated that the flow had dropped back down to zero again.They had tried reconnecting the pad and the fluid delivery line again, but the flow remained low and unstable.They noted a soft "hissing" sound coming from the area where the fluid delivery line attached.They did not know how to exchange only the tube, so they swapped devices and sent this device to the biomed.No further issues after device exchanged.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS
Common Device Name
ARCTIC GEL PADS
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key25630814
Report Number1018233-2026-04149
Device Sequence Number15797528
Product Code DWJ
UDI-Device Identifier00801741132131
UDI-Public(01)00801741132131(17)270831(10)NGKW1603
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number318-02-02
Device Lot NumberNGKW1603
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2026
Initial Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown